# SDR SIMA20150504002

- Difficulty date: May 4, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 31,299 hours, 22,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 8933
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FMR 502330891 CABIN EMER LIGHTS, 1 FLIGHT EMER LIGHT INOPERATIVE.  REVIEW THE MEL & ENSURE APPROPRIATE MX ACTIONS ARE TAKEN TO RESTORE THE ITEM & SYS, CONDITIONS & LIMITATIONS THAT WERE REQUIRED BY THE MEL DURING DEFERRAL.  COMPLY WITH PROCEDURES IN MEL MANUAL 1-06, INCLUDING NOTIFICATION TO MOC.  ENTER FACT INFORMATION INTO SABRE FMR, RECORD IAW GPM 04-00 & 16-00.  R & R 2 ESU IAW WC 33-002.  OPERATIONS CHECKED GOOD, MEL ITEM RESTORED.  EMER LIGHTING BATTERY PN 2013-1A & SN 114923.
